Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 8

Exponential stability of matrix-valued Markov chains via nonignorable periodic data
Xiongping Dai, Tingwen Huang and Yu Huang.
Trans. Amer. Math. Soc. 369 (2017), 5271-5292
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Almost sure invariance principle for sequential and non-stationary dynamical systems
Nicolai Haydn, Matthew Nicol, Andrew Török and Sandro Vaienti.
Trans. Amer. Math. Soc. 369 (2017), 5293-5316
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Homological dimensions for co-rank one idempotent subalgebras
Colin Ingalls and Charles Paquette.
Trans. Amer. Math. Soc. 369 (2017), 5317-5340
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Fine compactified Jacobians of reduced curves
Margarida Melo, Antonio Rapagnetta and Filippo Viviani.
Trans. Amer. Math. Soc. 369 (2017), 5341-5402
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Variational estimates for averages and truncated singular integrals along the prime numbers
Mariusz Mirek, Bartosz Trojan and Pavel Zorin-Kranich.
Trans. Amer. Math. Soc. 369 (2017), 5403-5423
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Reduction modulo $p$ of certain semi-stable representations
Chol Park.
Trans. Amer. Math. Soc. 369 (2017), 5425-5466
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Linear-quadratic optimal control problems for mean-field stochastic differential equations — time-consistent solutions
Jiongmin Yong.
Trans. Amer. Math. Soc. 369 (2017), 5467-5523
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3072755
On the profile of energy concentration at blow-up points for subconformal focusing nonlinear waves
Spyros Alexakis and Arick Shao.
Trans. Amer. Math. Soc. 369 (2017), 5525-5542
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Existence, uniqueness and the strong Markov property of solutions to Kimura diffusions with singular drift
Camelia A. Pop.
Trans. Amer. Math. Soc. 369 (2017), 5543-5579
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Bernstein-Szegő measures, Banach algebras, and scattering theory
Jeffrey S. Geronimo and Plamen Iliev.
Trans. Amer. Math. Soc. 369 (2017), 5581-5600
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Complete boundedness of heat semigroups on the von Neumann algebra of hyperbolic groups
Tao Mei and Mikael de la Salle.
Trans. Amer. Math. Soc. 369 (2017), 5601-5622
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Asymptotic behavior of densities of unimodal convolution semigroups
Wojciech Cygan, Tomasz Grzywny and Bartosz Trojan.
Trans. Amer. Math. Soc. 369 (2017), 5623-5644
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Density character of subgroups of topological groups
Arkady G. Leiderman, Sidney A. Morris and Mikhail G. Tkachenko.
Trans. Amer. Math. Soc. 369 (2017), 5645-5664
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The Realization Problem for some wild monoids and the Atiyah Problem
P. Ara and K. R. Goodearl.
Trans. Amer. Math. Soc. 369 (2017), 5665-5710
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries
Murat Akman, Matthew Badger, Steve Hofmann and José María Martell.
Trans. Amer. Math. Soc. 369 (2017), 5711-5745
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Longtime existence of the Kähler-Ricci flow on $\mathbb{C}^{n}$
Albert Chau, Ka-Fai Li and Luen-Fai Tam.
Trans. Amer. Math. Soc. 369 (2017), 5747-5768
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Entropy, stability and harmonic map flow
Jess Boling, Casey Kelleher and Jeffrey Streets.
Trans. Amer. Math. Soc. 369 (2017), 5769-5808
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The lowest volume $3$–orbifolds with high torsion
Christopher K. Atkinson and David Futer.
Trans. Amer. Math. Soc. 369 (2017), 5809-5827
Abstract, references and article information
Full-text PDF
A non-classification result for wild knots
Vadim Kulikov.
Trans. Amer. Math. Soc. 369 (2017), 5829-5853
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Any FIP real computes a 1-generic
Peter Cholak, Rodney G. Downey and Greg Igusa.
Trans. Amer. Math. Soc. 369 (2017), 5855-5869
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Equiboundedness of the Weil-Petersson metric
Scott A. Wolpert.
Trans. Amer. Math. Soc. 369 (2017), 5871-5887
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Noncommutative bispectral Darboux transformations
Joel Geiger, Emil Horozov and Milen Yakimov.
Trans. Amer. Math. Soc. 369 (2017), 5889-5919
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
From Aztec diamonds to pyramids: Steep tilings
Jérémie Bouttier, Guillaume Chapuy and Sylvie Corteel.
Trans. Amer. Math. Soc. 369 (2017), 5921-5959
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Connective constants and height functions for Cayley graphs
Geoffrey R. Grimmett and Zhongyang Li.
Trans. Amer. Math. Soc. 369 (2017), 5961-5980
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Metrically universal abelian groups
Michal Doucha.
Trans. Amer. Math. Soc. 369 (2017), 5981-5998
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
$\mathbb{A}^{1}$-connectedness in reductive algebraic groups
Chetan Balwe and Anand Sawant.
Trans. Amer. Math. Soc. 369 (2017), 5999-6015
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content